# SDR DALA1151786308

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 5,564 hours, 675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT PATH LIGHTS  AT ROWS 51, 66C, DOORS 4L, 3L, AND 3R WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CONNECTED THE WIRES TO THE SOCKETS AT ROW 51, DOORS 4L, 3L, AND R AND THE SYSTEM OPERATION WAS NORMAL.
